Next: About this document Up: Billiards that share a Previous: Reply to the editor


References


1
M. Bialy. Convex billiards and a theorem of E.Hopf. Math. Z., 214:147-154, 1993.

2
G.D. Birkhoff. On the periodic motions of dynamical systems. Acta Math., 50:359-379, 1950.

3
P. Boyland and G.R. Hall. Invariant circles and the order structure of periodic orbits in monotone twist maps. Topology, 26:21-35, 1987.

4
R. Douady. Regular dependence of invariant curves and Aubry-Mather sets of twist maps of an annulus. Ergod. Th. Dyn. Sys., 8:555-584, 1988.

5
B.A. Dubrovin, A.T.Fomenko, and S.P.Novikov. Modern Geometry-Methods and Applications Part II. Graduate Texts in Mathematics. Springer Verlag, New York, 1985.

6
P.M. Gruber. Convex billiards. Geometriae Dedicata, 33:205-226, 1990.

7
P.M. Gruber. Baire categories in convexity. In Handbook of convex geometry. Elsevier Science Publishers, 1993.

8
E. Gutkin. Billiard tables of constant width and dynamical characterizations of the circle. 1993. Proceedings of the Penn. State Workshop.

9
E. Gutkin and A. Katok. Caustics for inner and outer billiards. Commun. Math. Phys., 173:101-133, 1995.

10
E. Gutkin and O. Knill. Billiards that share a common convex caustic. Preprint, 1996.

11
G. R. Hall. A topological version of a theorem of mather on twist maps. Ergod. Th. Dyn. Sys., 4:585-603, 1984.

12
M. Herman. Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations. Pub. I.H.E.S., 49:5-233, 1979.

13
A. Hubacher. Instability of the boundary in the billiard ball problem. Commun. Math. Phys., 108:483-488, 1987.

14
N. Innami. Convex curves whose points are vertices of billiard triangles. Kodai Math. J., 11:17-24, 1988.

15
A. Katok. Some remarks on Birkhoff and Mather twist map theorems. Ergod. Th. Dyn. Sys., 2:185-194, 1982.

16
A. Katok and B. Hasselblatt. Introduction to the modern theory of dynamical systems, volume 54 of Encyclopedia of Mathematics and its applications. Cambridge University Press, 1995.

17
V.F. Lazutkin. The existence of caustics for a billiard problem in a convex domain. Math. Izvestija, 7:185-214, 1973.

18
W.D. Neuman M. Brown. Proof of the Poincaré-Birkhoff fixed point theorem. Mich. Math. J., 24:21-31, 1975.

19
J. Mather. Glancing billiards. Ergod. Th. Dyn. Sys., 2:397-403, 1982.

20
J. Mather. Letter to R.MacKay, 1984.

21
J. Mather. Variational construction of orbits of twist diffeomorphisms. Journal of the AMS, 4:207-263, 1991.

22
K. Meyer. Generic bifurcation of periodic orbits. Trans. Am. Math. Soc., 149:95-107, 1970.

23
J. Milnor. Topology from the differentiable viewpoint. University Press of Virginia, Charlottesville, 1965.

24
J.C. Oxtoby. Measure and Category. Springer Verlag, New York, 1971.

25
S. Pelikan and E. Slaminka. A bound for the fixed point index of area-preserving homeomorphisms of two manifolds. Ergod. Th. Dyn. Sys., 7:463-479, 1987.

26
H. Poritsky. The billiard ball problem on a table with a convex boundary-an illustrative dynamical problem. Annals of Mathematics, 51:456-470, 1950.

27
C.C. Pugh. A generalized Poincaré index formula. Topology, 7:217-226, 1968.

28
C.P. Simon. A bound for the fixed-point index of an area-preserving map with applications to mechanics. Inv. Math., 26:187-200, 1974.

29
Ya.G. Sinai. Introduction to ergodic theory. Princeton University press, Princeton, 1976.

30
E. Slaminka. Removing index 0 fixed points for area preserving maps of two-manifolds. Trans. Am. Math. Soc., 340:429-445, 1993.

31
S. Tabachnikov. Billiards. Panoramas et synthèses. Société Mathématique de France, 1995.

32
D.V. Treshchev V.V. Kozlov. Billiards, volume 89 of Translations of mathematical monographs. AMS, 1991.

33
D. Ornstein Y. Katznelson. A new method for twist theorems. JdAM, 60:157-208, 1993.


Oliver Knill
Wed Jul 8 11:57:32 CDT 1998